Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Spaces which admit AR-resolutions


Authors: A. Koyama, S. Mardešić and T. Watanabe
Journal: Proc. Amer. Math. Soc. 102 (1988), 749-752
MSC: Primary 54B25; Secondary 54C55, 54C56
DOI: https://doi.org/10.1090/S0002-9939-1988-0929015-6
MathSciNet review: 929015
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that a topological space $ X$ admits an AR-resolution (in the sense of [6]) if and only if $ X$ has trivial (strong) shape.


References [Enhancements On Off] (What's this?)

  • [1] T. A. Chapman, On some applications of infinite-dimensional manifolds to the theory of shape, Fund. Math. 76 (1972), 181-193. MR 0320997 (47:9530)
  • [2] Ju. T. Lisica and S. Mardešić, Steenrod-Sitnikov homology for arbitrary spaces, Bull. Amer. Math. Soc. (N.S.) 9 (1983), 207-210. MR 707958 (85a:55007)
  • [3] -, Coherent prohomotopy and a strong shape category of topological spaces, Proc. Internat. Topology Conf. (Leningrad, 1982), Lecture Notes in Math., vol. 1060, Springer-Verlag, Berlin, 1984, pp. 164-173. MR 770236 (86g:55011)
  • [4] -, Coherent prohomotopy and strong shape theory, Glas. Mat. Ser. III 19 (1984), 335-399. MR 790021 (87h:55005)
  • [5] S. Mardešić, Decreasing sequences of cubes and compacta of trivial shape, General Topology Appl. 2 (1972), 17-23. MR 0301715 (46:870)
  • [6] -, Approximate polyhedra, resolutions of maps and shape fibrations, Fund. Math. 114 (1981), 53-78. MR 643305 (83d:55016)
  • [7] S. Mardešić and J. Segal, Shape theory, North-Holland, Amsterdam, 1982. MR 676973 (84b:55020)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54B25, 54C55, 54C56

Retrieve articles in all journals with MSC: 54B25, 54C55, 54C56


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0929015-6
Keywords: Shape, strong shape, resolution, inverse limit, AR-spaces
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society